Q. Has anyone else wet the bed while taking Chantix? I had a very vivid dream that I had gotten out of bed, gone into the bathroom, sat down and urinated. Then I woke up and discovered that I had wet the bed.

I knew to expect nausea and weird dreams when I started taking the drug a month ago. Starting the second week, my anxiety and mood swings have gotten bad. The bed-wetting was the last straw. I stopped taking Chantix entirely. I’m not happy about that, because I really want to quit smoking.

A. We could find no scientific reports of bedwetting linked to Chantix. This stop-smoking drug does cause vivid dreams and nightmares, which may contribute to this problem. Anyone who has experienced such a side effect can report it to www.peoplespharmacy.com or to the FDA at www.fda.gov/medwatch/.

Join Over 65,000 Subscribers at The People's Pharmacy

Each week we send two free email newsletters with breaking health news, prescription drug information, home remedies and a preview of our award-winning radio show. Join our mailing list and get the information you need to make confident choices about your health.

  1. Mike
    USA
    Reply

    I just started taking Chantix about 2 weeks ago. I have very vivid dreams and not sure I like it. I still smoke a few times a day but nothing like before I started Chantix. I am hoping to completely stop smoking by end of week 3. Anyhow, last night, in my dream, I slept with Hillary Clinton (who I cannot stand). So my question is do I stop using Chantix and keep my sanity or do I continue to do the dirty deed with Hillary? My stomach hurts from thinking about it. I think I threw up in my mouth a little.

What Do You Think?

We invite you to share your thoughts with others, but remember that our comment section is a public forum. Please do not use your full first and last name if you want to keep details of your medical history anonymous. A first name and last initial or a pseudonym is acceptable. Advice from other commenters on this website is not a substitute for medical attention. Do not stop any medicine without checking with the prescriber. Stopping medication suddenly could result in serious harm. We expect comments to be civil in tone and language. By commenting, you agree to abide by our commenting policy and website terms & conditions. Comments that do not follow these policies will not be posted.